On March 30th I had a heart attack. On March 31st they placed 4 stents in my RCA and 1 stent in my LAD. On June 24th restenosis ocurred and a 6th stent was placed in my circumflex along with rotor ablation in my RCA for a 99% blockage and a 90% blockage in my LAD. On September 9th I underwent CABG x 4. I have been informed that my ejection fraction is now 37. What is the normal ejection fraction. How is this going to affect my life from now on. I do experience SOB once in a while. I am taking 50mg of Atenolol. They put me on 10mg of Zestril which helped my SOB but lowered my blood pressure to 84 over ? so they took me off the Zestril.
Normal ejection fraction is about 65%. Your decreased ejection fraction will need to be treated with medications to try and strengthen your heart. Perhaps a lower dose of Zestril or a similar medication would have helped.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.